Skip to main navigation Skip to main content Skip to footer For Medicare For Providers For Brokers For Employers Español For Individuals & Families: For Individuals & Families Medical Dental Other Supplemental Explore coverage through work How to Buy Health Insurance Types of Dental Insurance Open Enrollment vs. Special Enrollment See all topics Shop for Medicare plans Member Guide Find a Doctor Log in to myCigna
Home Knowledge Center Wellness Library Aspirin/Omeprazole Delayed Release Oral Tablet 325 mg/40 mg

Aspirin/Omeprazole Delayed Release Oral Tablet 325 mg/40 mg

This medicine is used for the following purposes:

  • prevent blood clots
  • prevent stroke
  • prevent heart attack

Brand Name(s): Yosprala

Generic Name: Aspirin/Omeprazole

Instructions

Instructions

Swallow the medicine without crushing or chewing it.

Do not eat or drink for 1 hour after taking this medicine.

Sit or stand upright for 10 minutes after taking the medicine. Do not lie down.

Swallow with a full glass (8 oz) of water unless your doctor gives you different instructions.

Store at room temperature away from heat, light, and moisture. Do not keep in the bathroom.

This medicine can reduce the absorption of other medicines. Talk to your doctor or pharmacist about the best times to use this product.

It is important that you keep taking each dose of this medicine on time even if you are feeling well.

If you forget to take a dose on time, take it as soon as you remember. If it is almost time for the next dose, do not take the missed dose. Return to your normal schedule. Do not take 2 doses at one time.

Drug interactions can change how medicines work or increase risk for side effects. Tell your health care providers about all medicines taken. Include prescription and over-the-counter medicines, vitamins, and herbal medicines. Speak with your doctor or pharmacist before starting or stopping any medicine.

Tell your doctor if symptoms do not get better or if they get worse.

Talk to your doctor before taking other medicines, including aspirins and ibuprofen containing products. Speak to your doctor about which medicines are safe to use while you are on this medicine.

You may need vitamin and mineral supplements while on this medicine. Please speak with your doctor or pharmacist.

Keep all appointments for medical exams and tests while on this medicine.

Do not take the medicine more than once during 24 hours.

Cautions

Cautions

IMPORTANT: Children and teenagers should not use medications containing aspirin for cold and flu symptoms or chickenpox.

This medicine may cause serious bleeding problems in patients taking blood thinner medications. Follow your doctor's instructions carefully to monitor your blood lab tests if you are on blood thinners.

Tell your doctor and pharmacist if you ever had an allergic reaction to a medicine.

This medicine is associated with a rare but very serious medical condition. Please speak with your doctor about symptoms you should look out for while on this medicine. Notify your doctor immediately if you develop those symptoms.

This medicine may cause serious bleeding from the stomach or bowels. Stop this medicine and call your doctor immediately if you see any signs of bleeding. Bleeding can cause pain in the stomach, vomiting up liquid that looks like coffee grounds, and red or dark tarry stools.

Do not use the medication any more than instructed.

If you drink more than a few alcoholic beverages each day, ask your doctor whether you should be on this medicine.

Avoid smoking while on this medicine. Smoking may increase your risk for stomach bleeding.

Contact your doctor if you notice a change in the amount or darkening of your urine.

Please tell your doctor if you have moderate to severe diarrhea while on this medicine. Do not treat the diarrhea with over-the-counter diarrhea medicine.

Tell the doctor or pharmacist if you are pregnant, planning to be pregnant, or breastfeeding.

Do not breastfeed while on this medicine. This medicine can pass through breast milk to the baby.

This medicine can hurt a new baby in the womb. If you become pregnant while on this medicine, tell your doctor immediately. Your doctor may switch you to a different medicine.

Do not take St. John's wort while on this medicine.

Call your doctor right away if you notice any unusual bleeding or bruising.

Do not share this medicine with anyone who has not been prescribed this medicine.

Some patients have serious side effects from this medicine. Ask your pharmacist to show you the information from the Food and Drug Administration (FDA) and discuss it with you.

Always refill this medicine before it runs out.

Side Effects

Side Effects

The following is a list of some common side effects from this medicine. Please speak with your doctor about what you should do if you experience these or other side effects.

  • stomach upset or abdominal pain

Call your doctor or get medical help right away if you notice any of these more serious side effects:

  • abdominal cramps
  • severe or persistent abdominal pain
  • decreased appetite
  • bleeding that is severe or takes longer to stop
  • coughing up blood or vomit that looks like coffee grounds
  • severe, watery or bloody diarrhea
  • nosebleeds
  • fever
  • swelling in the neck or throat
  • numbness or tingling in hands and feet
  • fast or irregular heart beats
  • pain in the joints
  • signs of liver damage (such as yellowing of eye or skin, dark urine, or unusual tiredness)
  • muscle aches, spasms or abnormal movements
  • butterfly-shaped rash on nose and cheeks
  • seizures
  • severe stomach or bowel pain
  • bloody or dark, tarry stools

A few people may have an allergic reaction to this medicine. Symptoms can include difficulty breathing, skin rash, itching, swelling, or severe dizziness. If you notice any of these symptoms, seek medical help quickly.

Please speak with your doctor, nurse, or pharmacist if you have any questions about this medicine.

This information does not replace the advice of a doctor. Healthwise, Incorporated, disclaims any warranty or liability for your use of this information. Your use of this information means that you agree to the Terms of Use. Learn how we develop our content.

Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.

<cipublic-spinner variant="large"><span>Loading…</span></cipublic-spinner>

Page Footer

I want to...

Get an ID card File a claim View my claims and EOBs Check coverage under my plan See prescription drug list Find an in-network doctor, dentist, or facility Find a form Find 1095-B tax form information View the Cigna Glossary Contact Cigna

Audiences

Individuals and Families Medicare Employers Brokers Providers

Secure Member Sites

myCigna member portal Health Care Provider portal Cigna for Employers Client Resource Portal Cigna for Brokers

The Cigna Group Information

About Cigna Healthcare Company Profile Careers Newsroom Investors Suppliers The Cigna Group Third Party Administrators International Evernorth

 Cigna. All rights reserved.

Privacy Legal Product Disclosures Cigna Company Names Customer Rights Accessibility Non-Discrimination Notice Language Assistance [PDF] Report Fraud Sitemap Cookie Settings

Disclaimer

Individual and family medical and dental insurance plans are insured by Cigna Health and Life Insurance Company (CHLIC), Cigna HealthCare of Arizona, Inc., Cigna HealthCare of Illinois, Inc., Cigna HealthCare of Georgia, Inc., Cigna HealthCare of North Carolina, Inc., Cigna HealthCare of South Carolina, Inc., and Cigna HealthCare of Texas, Inc. Group health insurance and health benefit plans are insured or administered by CHLIC, Connecticut General Life Insurance Company (CGLIC), or their affiliates (see a listing of the legal entities that insure or administer group HMO, dental HMO, and other products or services in your state). Accidental Injury, Critical Illness, and Hospital Care plans or insurance policies are distributed exclusively by or through operating subsidiaries of Cigna Corporation, are administered by Cigna Health and Life Insurance Company, and are insured by either (i) Cigna Health and Life Insurance Company (Bloomfield, CT); (ii) Life Insurance Company of North America (“LINA”) (Philadelphia, PA); or (iii) New York Life Group Insurance Company of NY (“NYLGICNY”) (New York, NY), formerly known as Cigna Life Insurance Company of New York. The Cigna name, logo, and other Cigna marks are owned by Cigna Intellectual Property, Inc. LINA and NYLGICNY are not affiliates of Cigna.

All insurance policies and group benefit plans contain exclusions and limitations. For availability, costs and complete details of coverage, contact a licensed agent or Cigna sales representative. This website is not intended for residents of New Mexico.

Selecting these links will take you away from Cigna.com to another website, which may be a non-Cigna website. Cigna may not control the content or links of non-Cigna websites. Details